Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How long after taking Serta anf Arip are sleep disorders relieved?

I have been diagonsed with clinical depression.I have been suggested serta 50 and arip Mt 2.5 mg at bedtime. Having a serious problem of not able to sleep properly as well. In how much time (days ?) will this medicine have an effect to help me to get my sleeping pattern sorted out.
Fri, 14 Nov 2014
Report Abuse
General & Family Physician 's  Response
Hi,
Usually ant anti depressant takes some time to give its effect.
After about 2-3 weeks it starts giving its effect.
Continue with the medicine.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,I am a female 38yrs 169 cm tall, 54 kg, I am feeling extremely sleepy I thought it was because I have difficulties sleeping but even after a good night sleep I am extremely sleepy and have no energy, I could just sit on the coach and look at the wall all day long, this has been going for some time now, I feel like there is no life in me. I am taking multivatimin supplement and try and eat healthy but nothing is helping. I haven t got the energy to get myslef to a doctor

doctor1 MD

Surgery after 300 pound weight loss. I have trouble sleeping. Since my breast lift & abdominoplasty surgery on June 23, 2014, I have not had a full nights sleep. At most, an hour is all I get at one time. I am then awake for an hour or two before trying again. I DO NOT Usually TAKE NAPS DURING THE DAY in hopes I will sleep all night. But, The same happens if I try to rest during the day. I finally went to sleep at 4:00 a.m. Sunday morning...was awake at 4:40. Up until 5:30... Back to sleep at 7:00.... Up at 7:50 for the day. This is how it has been. I m exhausted! I have tried ZzzQuil and Tylenol pm. Doesn t help much. Still wake after about an hour. I am not really in PAIN... so I do not take the pain medication. It doesn t make me rest any better even when I did take it. I do have discomfort most of the time. I try to manage that with Tylenol or Ibuprofen. Not too often though. Don t want any stomach issues. I have Tried sleeping my bed a few times. Use tons of pillows... Can t make it through an entire night. Too uncomfortable. Same with the recliner though. Have to get up and move around. Is this common or is it just me? I really need some rest!!! I walk quite a bit during the day to try and get in some activity. I do not sit around all day. I am up doing chores. But, I find I really swell if I am up very much! : ( I also am REALLY dizzy and lightheaded everyday. The only prescribed medication I take is Levothyroxin 112MCG 1 tablet daily I also take daily supplements. Nothing new. Thanks for your help! Kathy Barnett

doctor1 MD

I m a menopausal 48 yr. old woman who has somehow suddenly become depressed. I have beeen dealing with a lot of lack of sleep and disturbed sleep. I was always a little bit of a night hawk ; but only on the nights that I didn t have to get up really early in the morning. Anyways, the bottom line is for the last past while;say the last 2mo. straight I haven t been sleeping much. I blame it on hormones; but it s leaving me feeling very drained and lifeless. Their has been a lot of stress in the last few years; we nearly lost our daughter 2 yrs.ago due to an almost fatal car accident. My mom underwent a major heart surgery; a double by pass; our home has been under major rennovations and my husband travels so a lot of the time, I have to be both parent; mother and father. I still have a little one at home; she s in school but she s still young . I lost my father back in 2006; but in spite of it all; I ve always been really good about anything that came my way. Oh yeah; I ve been dealing with abnormal noncancerous cells in my cervical area. So far so good; but I m not out of the woods yet; I may have to undergo a partial hysterectomy depending on the results coming up this november. I ve always been a really happy, full of life who lived her life to the fullest kind a person. I ve always taken everything in stride. I was always a very easy going type of person. Anyways it s out of character for me to be going through this whatever this is. I hope it s just a phase and I can snap out of it soon. I m not happy right now and I m trying so hard to hide my feelings; because I wanted to believe that i could overcome it without anyone noticing; and that I could fight this depression that i m going through. Anyways, I ended up seeing a doctor recently a wk. ago; and she prescribed medication called Venlafaxine for 7 days; 1 tablet daily.After the week is over, I m suppose to double my dose. Well, Ive only taken it for 2 days, and Ive been experiencing no sleep from the medication and i developed an allergic reaction ; I ended up getting a severe case o hives. So now yesterday was the third day and I did not take the medication . Oh yes, I am also taking a natural, herbal formula 2x a day for my menopausal symptoms; and I am allergic to penicllin; so I don t know what to do. But the positive side was that I noticed how my mood and my emotional state had just changed after 2 days. I was much more happier the second day that i took Venlafaxine. I must tell you that a few years ago; when I was 45, I had gone through a little slight depression so i went to see a doctor and he prescribed citalopram during the day; and Zoplicone for night time and that medication really helped me overcome my depression back then. But this time; I think I waited too long to seek help and I feel I m in a deeper depression more than I know. I totally almost stopped talking and I have always been such a great communicator; I used to have a lot of friends; but my husband is very satisfied with being by himself and he s a little bit of a loner and his job actually doesn t permit him much for socializing; too tired to now that he s getting older. I loved people, and I still do; but i dont feel that I have anything to offer anybody at this time; I feel confused, tired, empty and lonely inside; and I feel that I m sheltering myself; and I feel a lot of anxiety because I know that I m not me right now; The doctor that prescribed me to take Venlafaxine just recently is very young; but she said she s been practicing for 7 years; and I think she s qualified to help me; but I m suppose to go for blood work actually this last week; but I plan to go for sure after Thanks giving. I tried to get a whole of my physician today; but she wasn t around. I was thinking I should talk to a Pharmasist to see if he can offer me some advice about what I should do from here. Can you give me some expert advice on how to deal with myself. Also, I d like to mention that I had a family funeral to attend today; and I didn t take the medication; and I could honestly say that I was very alert for driving, but at the memorial service; I knew people their even my own immediate family; and I didn t know how to truly connect with them. Me was their, but not the 100% me. It was my sister s husband s mother who passed away due to a long battle of cancer. She was a very courageous woman; and it was very emotional for everyone; and I had become very close to her also given the little bit of time that I ve known her. She was an angel in disguise;she was a very strongminded, courageous loving,and caring beautiful person inside and out. So it was a very energy draining, emotional day today for a lot of us.Ok I would like to know if I should continue taking the medication which is Venlafaxine and is it better to take the medication early during the day, because i was taking it late in the afternoon; because i was worried that i would be too sleepy and I would t be able to get through the day. What should I do ? I did not take the medication yesterday; should i still take it tonight now at this time which is 9:00p.m my time. I really want to get some sleep; I can t keep on this way; I need medication to help me sleep; but before I took the medication; my whole system just turned around; because since I couldn t sleep at night; after I drove my little girl to school; I found myself having to severely go back to bed; and it seemed I was able to actually relax and get some sleep; but it still was not a sound sleep; but it was enough sleep to help me cope. Please give me your expert advice. I m very desperate for an anwer to solve this problelm. Believe me it would be very greatly appreciated if you could take the time to help me find a solution. Thank you for listening.